Journal of Economic Theory and Econometrics: Journal of the Korean Econometric Society
Home

About this journal
   Aims and scope

   Editorial board

Submit your article

Archive

Search

Journal of Economic Theory and Econometrics
JETEM/계량경제학보/計量經濟學報/JKES
Journal of the Korean Econometric Society

Efficient Estimation of Regressions with Nonstationary Heteroskedasticity

Vol.24, No.3, September , 256–305



  •   (School of Management and Economics, Handong University)

  •   (Department of Economics, Sungkyunkwan University)

PDF
Abstract  

In this paper, we develop an efficient estimation method and an asymptotic chi-square testing procedure in regression models with errors having conditional heteroskedasticity generated by an integrated covariate in both stationary regression and cointegrating regression. In the presence of nonstationary volatility in the regression errors, it is known that the least squares estimator suffers from the second order biases generated by heteroskedasticity and endogeneity, and the standard chi-square test becomes invalid. It is shown that the efficient estimator proposed in the paper is asymptotically unbiased and follows a mixed normal distribution, and the test based on the estimator has chi-square limit distribution. Finite sample performances also confirm our theoretical findings.


Keywords
   Nonstationary Volatility, Nonstationary Nonlinear Heteroskedasticity, Heteroskedasticity Generating Function, Feasible Estimation

JEL classification codes
   C22
Links

KCI list
Korean ES
JETEM at SCOPUS

Powered by MathJax